Startseite UB

Constant savings rates and quasi-arithmetic population growth under exhaustible resource constraints

Asheim, Geir B. and Buchholz, Wolfgang and Hartwick, John M. and Mitra, Tapan (2007) Constant savings rates and quasi-arithmetic population growth under exhaustible resource constraints. Journal of Environmental Economics and Management 53 (2), pp. 213-229.

Full text not available from this repository.

at publisher (via DOI)


Abstract

In the Dasgupta–Heal–Solow–Stiglitz (DHSS) model of capital accumulation and resource depletion we show the following equivalence: if an efficient path has constant (gross and net of population growth) savings rates, then population growth must be quasi-arithmetic and the path is a maximin or a classical utilitarian optimum. Conversely, if a path is optimal according to maximin or classical ...

plus


Export bibliographical data

Item Type:Article
Date:March 2007
Institutions:Business, Economics and Information Systems > Institut für Volkswirtschaftslehre und Ökonometrie > Lehrstuhl für Finanzwissenschaft (Prof. Dr. Wolfgang Buchholz)
Identification Number:
ValueType
10.1016/j.jeem.2006.09.001DOI
Keywords:Quasi-arithmetic population growth; Constant savings rates; Exhaustible resources; Sustainability
Subjects:300 Social sciences > 330 Economics
Status:Published
Refereed:Unknown
Created at the University of Regensburg:Unknown
Owner: Petra Gürster
Deposited On:09 Dec 2008 14:13
Last Modified:05 Aug 2009 13:49
Item ID:5130
Owner Only: item control page
  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact